# SDR USAA2014021700006

- Difficulty date: February 16, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 37,724 hours, 22,524 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P3324
- Condition: Leaking
- Location: Apu Bay
- Part time: 22,758 hours, 8,904 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AUXILIARY POWER UNIT FAILURE, OIL LEAK & CABIN ODOR.  R & R APU & ALL ISOLATOR MOUNTS IAW JOB CARD 26L31049003.  REPLACED APU EXHAUST DUCT BLANKET FOR BEING WORN & CRACKED GOING TO TAILPIPE.  REPLACED APU AIR INTAKE DIFFUSER, ELBOW & AIR INSULATION SCREEN FOR BEING WET WITH SKYDROL.  ACCOMPLISHED DECONTAMINATION OF ENVIRONMENTAL CONTROL SYS IAW JOB CARD 2L00021004.  OPERATIONS & LEAK CHECKED OF APU GOOD.
